Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Typhoid, headache, stomachache, high fever, taken Azee 200, Ziprax 100, persisting low grade fever. Further treatment?

My 6 year old son was diagnosed for Typhoid clinically since the typhi dot tests conducted on the 2nd day and 6day of fever was negative. He complained of headache , stomach ache and high fever (104 F). Doctor prescribed Azee 200 and Ziprax 100 for 2 weeks. We gave the medicines for two weeks and after which he recovered but had low grade fever 99 F off and on. Since a couple of days he is having constant low grade fever of 99F to 99.5 F with no other symptoms....Please advise next course of action.
Asked On : Fri, 11 May 2012
Answers:  1 Views:  635
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
You have not mentioned where you recorded the temperature. Axillary temperature of up to 99 degree F can be normal. Oral temperature of up to 99.5 degree F can be normal. If he is active and playful I do not think there is any problem.
Answered: Fri, 11 May 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor